# SDR DALA2025112508629

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 27,589 hours, 3,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN EMERGENCY LIGHT WIRE AT 44 J/H.   REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7921486)
